Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What can be done to take out the blackheads from my legs and bottom of my back ?

I have really bad blackheads on my legs, bum and bottom of my back. I ve had them for as long as I can remember and have tried everything to get rid of them; scrubs, washes, cleansers... every brand I can think of. I always wear jeans, even in summer and dread even looking at my legs. Is there anything I can try that will shift them?
Asked On : Sun, 20 Feb 2011
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to HealthcareMagic froum,
Usually one doesn't get black heads on legs ...and the only reason one can get is when one is using lot of oily product on legs so as to get chloracne .Kindly see a dermatologist and get yourself properly diagnosed.It can also be that you are getting folliculitis on legs ..that would require a different treatment.And if they are black heads you can try tretinoin cream locally.
take care,
Answered: Sun, 20 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor